I just finished my 5 years on tamoxfin ,and now iam having sever pain around my nipple in both beast.I have always had lumpy breast that is why i started tamoxfin.I m not having a discharge or anything and i haven"t had a period i a year but my paps are negative.i have so many lumps in my breast that i cant tell what is new or what is old,iam really afraid.i was never had breast cancer but i have had 4 lumps removed from my breast.
The pain in your breasts could be caused by menopause due to unbalanced levels of hormones.Pain in the breasts is rarely associated with best cancer particularly when it's bilateral. Many women suffer severe discomfort and tenderness in their breasts,when approaching menopause, and in many cases this will continue through and after menopause.
Avoiding foods and beverages containing caffeine,(coffee, tea, chocolate, soft drinks) can decrease water retention and may help to alleviate the discomfort.Also wearing a good supportive bra (even when sleeping) to reduce breast movement could help.
But just to make sure,since you had lumps removed in the past, you would need to see your doctor for a detailed clinical examination and testing to find out the cause of your breast pain.
All the best and I hope you feel better soon.....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.